Stochastic analysis of a nonlinear machine interference model
M.P. Jaiswal,
C.L. Sharma and
Karmeshu,
Mathematics and Computers in Simulation (MATCOM), 1992, vol. 34, issue 5, 451-458
Abstract:
A nonlinear stochastic model of machine interference depicting the threshold phenomenon is investigated in the close neighbourhood of the threshold point. It is shown that in the threshold region fluctuations in the system become significantly large. The rate of growth of the relative size of the failed machine with respect to the parameters of the model is examined and the study brings out the interesting features of the model arising from the nonlinearity.
Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549290076S
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:34:y:1992:i:5:p:451-458
DOI: 10.1016/0378-4754(92)90076-S
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().